Can you take flexeril with tramadol

Common Questions and Answers about Can you take flexeril with tramadol

flexeril

If you see someone has commented on Tramadol and ultram click on it - it will take you to a link where there are a number of us going through the tramadol withdrawal. Hang in there - keep posting.
Tramadol has the same kind of dependency as morphine once you are hooked, and it sounds like you are, so you should see a drug rehab.specialist to walk you through the withdrawals. There are dangers to be avoided, so be under a doctors care for this....
you MUST HAVE YOUR DOCTOR GIVE YOU A TAPER PLAN FOR VALIUM OR SIMILAR MEDS...Seizures can take place if you just cold turkey it. They can help for the anxiety, no question...and you likely will need help for that..but be careful..
Hi! What you need to do is talk with your doctor. Do you have an OB/GYN yet? If not, you need to get one, and in the meantime talk with your regular doctor who prescribes for your FM. You will need to be very careful since you are pregnant!
you will need to do a taper and there are supplements that can make it easier for you to quit. it you want to stop badly enough you can do it. you can message me and i can send you some ideas and things to help you quit as they are quite lengthy. if you quit too rapidly from this medication it may cause seizures so you will need a taper schedule which i can also help you get. just click my name and send message.
I also took Miralax so no constipation. You can't be on Miralax long term according to the bottle but you can try Metamucil if you need it. I didn't gain or lose weight or lose my appetite. I did have worse symptoms with Xanax. I think it made me tired and maybe a little spacey or less clear minded but not like Neurontin. It took me a week to get over the withdrawal symptoms after I stopped using it.
Thank you for your very kind words. My thoughts are that you can talk to your doctor and see if s/he may be able to prescribe you some Requip for the restless leg syndrome and possibly something like Seroquel low dose for the insomnia, Clonidine will help the creepy/crawly feeling. You are absolutely tight in that Tramadol also has an effect on the serotonin receptor in the central nervous system.
All I can tell you is that it is like a curtain is lifted from your mind, instead of riding the tide and carrying on in a stupor, you start to feel again, which in itself can be a little painful but do you remember how you felt when your favourite song came on when you were out or driving along, no, you probably don't, it's difficult in the grip of Tramadol addiction. I just wanted to share this, I feel as a Bipolar person with very bad depression this may lift your hopes, finger x'ed.
I get migraine headaches whenever I stop taking it for any length of time, as well as other symptoms... Can anyone help me with their experience, referrals to information sources, or even to experts who have the infomation I seek?
I read online that you can take up to 300 mg in a day. I just want to be careful with my medication and don't want to have a nasty withdrawal when my pulled muscles are better and go off it. I already had a ultrasound, CT, and MRI done. 12 doctor appointments, 2 ER visits in the past 4 weeks and was misdiagnosed many times. Finally got some answers and that I have pulled muscles and muscle spasms.
Thus, it is not easy, but it gets better and better over time and you can look forward to a drug free healthy energetic you in the future. When you take opiates for a long time like you have, your body's physiology has been altered. Your central nervous system has created a multitude of opioid receptors that all are screaming for endorphins (opiates) to fill them, but your body has now forgotten how to make them by itself.
Thanks for the reply.. I have a script waiting at the pharmacy for tramadol and flexeril.. I also have klonopin on hand.. I do nto get everything from a DR. but the Tram, and Flexeril are prescribed. Ny drug of choice is oxycodone.. I have heard mixed things about tramadol, espeacially that it isn;t addictive and or a narcotic.. Like I said, just what I have heard.. I have never taken it.. I will be using the tramadol to keep the withdrawls from happening if it is possible..
Some people are able to do it, but I've never seen very many be successful with tramadol for some reason. It just gets such hold on you that it's hard to not take pills if you have them. The only way I could have done a taper would have been for someone to hold them, and even then, I would have been constantly looking for a way to talk them into giving them to me! (addict brain!) The total physical WD lasts about 7 days, getting better after day 5.
ALL the way down my back as well, I know some of this can be caused by anxiety too. We've put our bodies through so much with this stuff. hope you have a good evening!
Brain heals pretty slowly, so it may take you as long as a couple of months to get rid of feelings of sluggishness, restlessness and depression. The best thing you can do is take good care of yourself, eat healthy food, stay hydrated, keep active and busy. Stay away from sugar, soda, and simple carbs. Do not consume caffeine at least 6 hours prior to bedtime.
after learning recently that a medication called LDN may actually cure some of my diseases I decided I would give it a try.... BUT....you can not take Opiates or Tramadol with LDN. It was through the yahoo lowdosenaltrexone forum that I also learned the truth about Tramadol and what I was about to have to endure to get off of it. And so this is what has led me to this board now.
If you are unsure if your med is an SSRI, ask your pharmacist (many anti-depressants are). They is a contraindication with these two meds., if you take them together, you will almost always develop what is called serotonin syndrome. In short, it causes a build up of serotonin in the brain and can lead to headaches/migraines, seizures and even death. Please be careful if you use tramadol either necessarily or recreationally.
The meds you have are not meds that can help you type of pain. You need a stronger Muscle Relaxer like Flexeril or Soma. These will work much better than Skelaxin which in my opinion is the "Baby" of the Muscle relaxer meds. It is wise to stay on an anit-inflammatory like Motrin but you might want to try 800mg Ibuphropen (sp) Also. I would tell your Doc that the pain reliever is not working and request something stronger.
Day 22 Cold Turkey Tramadol ... I woke up HAPPY. I used to wake up happy all the time, before the Tramadol. Waking up happy is good. Then I tried to move. I had to use my hands and arms to get up out of bed. My body has been pushed as far as it will go. So after trying all my best tricks (aminos, coffee, food, vitamins, water) I finally stopped the struggle and called in sick for work. Tomorrow will be a busier day anyhow.
Hello Tramadol Warriors! Top 'o the evening to you and welcome. We're glad you found us! You can do this.
I had quite a bit of success with that prior to my joint replacement. Relaxation and guided imagery can go a long way towards relief but take some practice. Are you unable to get any type of assistance with health care costs?
Brain heals pretty slowly, so it may take months to get rid of feelings of sluggishness, restlessness and depression. The best thing you can do is take good care of yourself, eat healthy food, stay hydrated, keep active and busy. Stay away from sugar, soda, and simple carbs. Do not consume caffeine at least 6 hours prior to bedtime. Take a look at my blogs about options for detox and recovery.
I hope she can work with you and find a combination that will relieve the pain. I certainly can relate to feeling like a pin cushion. Take care of yourself and keep us updated.
It's a bumpy ride. But I promise you have come to the right place if you want to get off Tramadol. Forever. This is a place to find support and give support from those who really know what it is like. Understanding is essential! You can do this. And yes. Eventually you will heal!
Welcome PhantomGirl,I don't know much about your doc but i do know that it will probably be just a little longer than 48 hours for your w/d to be done you might try l-theanine for your restlessness and 5htp for your moodiness,it is normal to be very emotional during the w/d process but hang in there you can do this and stay on the forum many people can help you here.
Good Evening Tramadol Warriors! Welcome. Please come on in. You are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
MedHelp Health Answers